A member asked:

What causes gadolinium toxicity? i had 8ml of gadobutrol 2 days ago and am all worried about this hurting me. ive read after the fact that these contrasts are not good for you and can potentially cause harm. should i be worried?

A doctor has provided 1 answer
Dr. Mark Roberts answered

Specializes in Family Medicine

Most likely: no.: The Gadolinium Syndrome usually occurs after repeated exposures to several doses, usually quite a few, of the contrast material. If this is your first and only dose, rest easy for now. I trust your scan showed good news! Stay safe & healthy.

Answered 10/24/2020

36 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question